# SDR SWIA20230604

- Difficulty date: June 4, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PILOTS WINDSHEILD SIDE POST LOWER SUPPORT STUCTURE IS CRACKED (MARKED)     (C-CHECK RO 7/23/2023)    REMOVED AND INSTALLED NEW PILOT'S WINDSHIELD SIDE POST LOWER SUPPORT STRUCTURE ANGLE PER CRJ 200 SRM 51-42-06 AND DRAWING 601R34032 REV -U, LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1003-SKY
